28 PAUL E. EHRLICH AND KEVIN L. EASLEY 40. H. Busemann and J. K. Beem, Axioms for indefinite metrics, Rnd. Cir. Math. Palermo 15 (1966), 223-246. 41. Y. Carriere, Autour de la conjecture de L. Markus sur les varietes affines, Invent. Math. 95 (1989), 615-628. 42. J. Cheeger and D. Ebin, Comparison Theorems in Riemannian Geometry, North-Holland, Amsterdam, 1975. 43. J. Cheeger and D. Gromoll, The splitting theorem for manifolds of nonnegative Ricci curva- ture, J. Diff. Geo. 6 (1971), 119-128. 44. J. Choi, Warped Product Spaces with Non-Smooth Warping FUnctions, Ph.D. Thesis, Uni- versity of Missouri-Columbia, 2000. 45. J. Choi, Multiply warped products with nonsmooth metrics, J. Math. Phys. 41 (2000), 8163- 8169. 46. C. J. S. Clarke, On the geodesic completeness of causal space-times, Proc. Camb. Phil. Soc. 69 (1971), 319-324. 47. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Academic Publishers, Dordrecht, 1996. 48. K. L. Duggal and R. Sharma, Symmetries of Spacetimes and Riemannian Manifolds, Kluwer Academic Publishers, Dordrecht, 1999. 49. K. L. Easley, Local Existence of Warped Product Metrics, Ph.D. Thesis, University of Mis- souri, Columbia, 1991. 50. P. E. Ehrlich, Metric Deformation of Curvature I: Local Convex Deformations, Geom. Dedi- cata 5 (1976), 1-23. 51. J.-H. Eschenburg, The splitting theorem for space-times with strong energy condition, J Diff. Geom. 27 (1988), 477-491. 52. J.-H. Eschenburg and E. Heintze, An elementary proof of the Cheeger-Gromoll splitting the- orem, Ann. Global Analysis Geometry 2 (1984), 141-151. 53. M. Fernandex-Lopez, E. Garcia-Rio, D. N. Kupeli, and B. Una!, A curvature condition for a twisted product to be a warped product, Manuscripta Math. 106 (2001), 213-217. 54. J. L. Flores and M. Sanchez, Geodesic connectedness of multi warped space times, J. Differential Equations 186 (2002), 1-30. 55. G. Galloway, Splitting theorems for spatially closed space-times, Commun. Math. Phys. 96 (1984), 423-429. 56. G. Galloway, The Lorentzian splitting theorem without completeness assumption, J. Diff. Geom. 29 (1989), 373-387. 57. G. Galloway and A. Horta, Regularity of Lorentzian Busemann functions, Trans. Amer. Math. Soc. 348 (1996), 2063-2084. 58. C. Gerhardt, Maximal H-surfaces in Lorentzian manifolds, Commun. Math. Phys. 96 (1983), 523-553. 59. R. P. Geroch, What is a singularity in geneml relativity, Ann. Phys. (NY) 48 (1968), 526-540. 60. R. P. Geroch, Singularities in Relativity, in Relativity (M. Carmeli, S. Fickler, and L. Witten, eds.), Plenum, New York, 1970, pp. 259-291. 61. R. P. Geroch, Domain of dependence, J. Math. Phys. 11 (1970), 437-449. 62. S. G. Harris, Some comparison theorems in the geometry of Lorentz manifolds, Ph.D. Thesis, University of Chicago (1979). 63. S. G. Harris, A triangle comparison theorem for Lorentz manifolds, Indiana Math. J. 31 (1982), 289-308. 64. S. W. Hawking and G. F. R. Ellis, The Large Scale Structure of Space-Time, Cambridge University Press, Cambridge, 1973. 65. H. Hopf and W. Rinow, Uber den Begriff des vollstiindigen differentialgeometrischen Fliiche, Comment. Math. Helv. 3 (1931), 209-225. 66. T. Ikawa and H. Nakagawa, A remark on totally vicious space-times, J. of Geometry 32 (1988), 51-54. 67. Y. Kamishima, Completeness of Lorentz manifolds of constant curvature admitting Killing vector fields, J. Diff. Geo. 37 (1993), 569-601. 68. M. H. Kemp, Lorentzian warped products of a second type, Ph.D. Thesis, University of Missouri-Kansas City, 1981. 69. M. A. Kishta, Genemlized Indefinite and Einstein-Finsler Spaces, Ph.D. Thesis, University of Missouri-Columbia, 1973.
Previous Page Next Page